American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Alvin M. White. An extremal problem for quasiconformal mappings in an annulus . Proc. Amer. Math. Soc. 71 (1978) 267-274. MR 0480981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Linda Keen. A rough fundamental domain for Teichmüller spaces. Bull. Amer. Math. Soc. 83 (1977) 1199-1226. MR 0454075.
Abstract, references, and article information   
View Article: PDF

[3] Glen D. Anderson. Dependence on dimension of a constant related to the Gr\"otzsch ring . Proc. Amer. Math. Soc. 61 (1976) 77-80. MR 0442217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bruce Palka. Conformal mappings and the distortion of moduli of rectangles . Proc. Amer. Math. Soc. 50 (1975) 155-161. MR 0369693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Donald K. Blevins and Bruce P. Palka. A characterization of quasicircles . Proc. Amer. Math. Soc. 50 (1975) 328-331. MR 0430235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. G. Fadell. A note on a theorem of Gehring and Lehto . Proc. Amer. Math. Soc. 49 (1975) 195-198. MR 0367132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] O. Martio and U. Srebro. Automorphic mappings in $R^n$. Bull. Amer. Math. Soc. 80 (1974) 692-694. MR 0340590.
Abstract, references, and article information   
View Article: PDF

[8] Samuel I. Goldberg and Toru Ishihara. Harmonic quasiconformal mappings of Riemannian manifolds. Bull. Amer. Math. Soc. 80 (1974) 562-566. MR 0341335.
Abstract, references, and article information   
View Article: PDF

[9] J. A. Pfaltzgraff. Quasiconformal extension of holomorphic mappings of a ball in $C^n$. Bull. Amer. Math. Soc. 80 (1974) 543-544. MR 0335843.
Abstract, references, and article information   
View Article: PDF

[10] Bruce Palka. Erratum to ``On the uniform convergence of quasiconformal mappings'' . Trans. Amer. Math. Soc. 200 (1974) 445-445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Olexson McLeavey. Extremal problems in classes of analytic univalent functions with quasiconformal extensions . Trans. Amer. Math. Soc. 195 (1974) 327-343. MR 0346154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edgar Reich and Kurt Strebel. Extremal plane quasiconformal mappings with given boundary values. Bull. Amer. Math. Soc. 79 (1973) 488-490. MR 0338362.
Abstract, references, and article information   
View Article: PDF

[13] F. W. Gehring. The $L^p$-integrability of the partial derivatives of a quasiconformal mapping. Bull. Amer. Math. Soc. 79 (1973) 465-466. MR 0320308.
Abstract, references, and article information   
View Article: PDF

[14] Donald K. Blevins. Harmonic measure and domains bounded by quasiconformal circles . Proc. Amer. Math. Soc. 41 (1973) 559-564. MR 0325960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William V. Caldwell. The dilatation of harmonic quasiconformal functions . Proc. Amer. Math. Soc. 40 (1973) 205-208. MR 0318479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Raimo Näkki and Bruce Palka. Uniform equicontinuity of quasiconformal mappings . Proc. Amer. Math. Soc. 37 (1973) 427-433. MR 0311900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bruce Palka. On the uniform convergence of quasiconformal mappings . Trans. Amer. Math. Soc. 184 (1973) 137-152. MR 0340593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James C. Kelly. Quasiconformal mappings and sets of finite perimeter . Trans. Amer. Math. Soc. 180 (1973) 367-387. MR 0357783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joan S. Birman and Hugh M. Hilden. Isotopies of homeomorphisms of Riemann surfaces and a theorem about Artin's braid group. Bull. Amer. Math. Soc. 78 (1972) 1002-1004. MR 0307217.
Abstract, references, and article information   
View Article: PDF

[20] David B. Patterson. The Teichm\"uller spaces are distinct . Proc. Amer. Math. Soc. 35 (1972) 179-182. MR 0299774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. J. Harvey. On branch loci in Teichm\"uller space . Trans. Amer. Math. Soc. 153 (1971) 387-399. MR 0297994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1